# SDR DL76S080644

- Difficulty date: April 29, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 66,437 hours, 31,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32216
- Condition: Corroded
- Location: Fs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT S-36L LAP JOINT NEAR FS 500.  DAMAGED SKIN AND TEAR STRAP CUT OUT AND REINFORCED WITH DOUBLERS.
